Followers

Saturday, March 31, 2012

Download my Hair loss blog android apps

I have try to make a android apps for this blog. Hope you guys will like it if you are using Android smartphone.
Thanks for your support. Below is the download link for my apps.
http://www.appsgeyser.com/getwidget/baldmanunited+hair+loss

Sunday, March 18, 2012

Weekly summary - 232/233th week -- Quit Propecia

It is my 2nd and 3rd week without taking Propecia. One or two things that I noticed in these two weeks is my libido and hair loss.
My libido has been slightly increased during the second week. I will feel a bit horny sometimes but nevertheless, my erection is soft. The feeling tend to stronger but back to low libido afterwards. Ejaculation was pretty watery. In shorts, do not see any significant improvement from  the previous week.
Another signal to compare the days without Propecia is the hair loss. Luckily, most of the day my hair loss ia almost the same as previously. However, I still can not confirm the hair loss was not affected.I do not know if my hair growth still maintain as previously. I believe, I will only notice it after 2 or 3 months where we can see from photos, if my hair will be lesser than my 'prime' days.
I hope and pray for the best.

Sunday, March 4, 2012

Weekly summary - 230/231th week -- stop taking Propecia for a week

I have stop taking Propecia for a week. No special reason, just i have forget to take Proscar after I stop for a day, I just continue to miss the dosage to monitor my hair condition. for your information, I split 5mg Proscar into 4 pieces and thus I will stop for one day after four consecutive days.
This is my observations:
1. Hair loss was almost the same during shower. May be I need more time to monitor the hair consition before I can conclude.
2. Libido is low, I guess even lower than when I was with Propecia.
3. I have no erection after I stop taking Propecia, it is a bit weird. even I have erection, it is not hrad and last long.
4. Try to masturbate and  the volume of ejaculation is less than previously.

I guess my body was still adjusting and thus it is hard to make a final conclusion. I do worried that the side effects. It seems like with or without Propecia, my libido has been low. the erection is not hard. May be I have no chance to recover the hardness and libido I use to have before I start taking Propecia? Or it is my natural drop of libido since I am in my thirties now. It is natural to have lower libido? I have no answer. Do you have?

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape